# SDR F3LA200200384

- Difficulty date: November 1, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,995 hours, 15,444 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Stud
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 26,995 hours, 15,444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW REPORTED THE NUMBER ONE ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AND OIL QUANTITY WAS SHOWN AT ZERO.  THE AIRCRAFT RETURNED TO ITS DEPARTURE AIRPORT.  MAINTENANCE FOUND A LOOSE STUD ON THE MAIN OIL FILTER.  THE STUD HOLE WAS HELI-COILED IN ACCORDANCE WITH BAC 5064.  THE ENGINE WAS SERVICED IN ACCORDANCE WITH THE REQUIREMENTS OF MM 12-13-11.  THE ENGINE WAS RUN AND LEAK CHECKED AND FOUND TO BE OPERATING CORRECTLY.
